advertisement
Question
Posted by: R | 2007/11/27

Triphasil

Dear doc

I was put on Triphasil a few days ago. It made me very sick (nauseous). I was advised that this is normal, and my body needs to get used to it, seeing that I haven't been on anything before and I should take it at night before I go to bed. This helped, but after doing some research I am still a bit concerned about using this specific pill. Am I correct in saying that it is one of (if not THE) strongest pills on the market and has the most side effects? For example Weight gain, water retention, mood swings ect. In your honest and professional opinion, what is the best pill to use? Or are they all basically the same? I don't mind paying for a pill or getting a prescription, I just don't want to disadvantage myself if I can be using the best. Because honestly, I've heard/read many negative things about Triphasil. Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Triphasil is not the highest dose pill and is a good Pill to use as first line.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement